Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 63, NWS New York, NY

June 4, 2017

NWS New York, NY issued this small craft advisory at Jun 4, 2017, 3:58 PM EDT. It took effect at Jun 6, 2017, 12:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2017, 3:58 PM EDT (19:58 UTC)
In effect from
Jun 6, 2017, 12:00 AM EDT
Expired
Jun 6, 2017, 7:40 PM EDT
In force
20 hr
Issued by
NWS New York, NY

The text

As transmitted.

150 
WHUS71 KOKX 041958
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
358 PM EDT SUN JUN 4 2017

...ROUGH CONDITIONS WILL DEVELOP ON THE OCEAN MONDAY NIGHT AND 
CONTINUE INTO TUESDAY...

ANZ350-353-355-050800-
/O.NEW.KOKX.SC.Y.0063.170606T0400Z-170606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
358 PM EDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO
6 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM
EDT TUESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
439 
WHUS71 KOKX 050216
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1016 PM EDT SUN JUN 4 2017

...ROUGH CONDITIONS WILL DEVELOP ON THE OCEAN MONDAY NIGHT AND
CONTINUE INTO TUESDAY...

ANZ350-353-355-050930-
/O.CON.KOKX.SC.Y.0063.170606T0400Z-170606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1016 PM EDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY
NIGHT TO 6 PM EDT TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
244 
WHUS71 KOKX 050825
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
425 AM EDT MON JUN 5 2017

...ROUGH CONDITIONS WILL DEVELOP ON SOME OF THE OCEAN WATERS
ON TUESDAY...

ANZ355-050930-
/O.CAN.KOKX.SC.Y.0063.170606T0400Z-170606T2200Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
425 AM EDT MON JUN 5 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

CONDITIONS THROUGH MOST OF THE TUESDAY ARE EXPECTED TO PREVAIL
BELOW ADVISORY CRITERIA. THERE IS A CHANCE THAT SEAS BUILD UP TO 5
FT LATE TUESDAY AFTERNOON.

$$

ANZ350-353-052200-
/O.EXT.KOKX.SC.Y.0063.170606T1000Z-170606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
425 AM EDT MON JUN 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM EDT
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
408 
WHUS71 KOKX 051951
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
351 PM EDT MON JUN 5 2017

...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS TUESDAY
THROUGH WEDNESDAY...

ANZ355-061000-
/O.EXB.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
351 PM EDT MON JUN 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 6 PM EDT
WEDNESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-061000-
/O.EXT.KOKX.SC.Y.0063.170606T1000Z-170607T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
351 PM EDT MON JUN 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TUESDAY TO 6 PM
EDT WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
910 
WHUS71 KOKX 060749
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
349 AM EDT TUE JUN 6 2017

...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS TODAY
THROUGH WEDNESDAY...

ANZ350-353-062200-
/O.CON.KOKX.SC.Y.0063.170606T1000Z-170607T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
349 AM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-062200-
/O.CON.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
349 AM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EDT WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
719 
WHUS71 KOKX 062002
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
402 PM EDT TUE JUN 6 2017

...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS TODAY
THROUGH WEDNESDAY...

ANZ350-353-070415-
/O.CON.KOKX.SC.Y.0063.000000T0000Z-170607T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
402 PM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-070415-
/O.CON.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
402 PM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
382 
WHUS71 KOKX 062002 CCA
MWWOKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
402 PM EDT TUE JUN 6 2017

...ROUGH CONDITIONS ARE EXPECTED ON THE OCEAN WATERS THROUGH 
WEDNESDAY...

ANZ350-353-070415-
/O.CON.KOKX.SC.Y.0063.000000T0000Z-170607T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
402 PM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-070415-
/O.CON.KOKX.SC.Y.0063.170606T2200Z-170607T2200Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
402 PM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
962 
WHUS71 KOKX 062340
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
740 PM EDT TUE JUN 6 2017

...ROUGH OCEAN SEAS THROUGH WEDNESDAY AFTERNOON...

ANZ350-353-355-071000-
/O.CAN.KOKX.SC.Y.0063.000000T0000Z-170607T2200Z/
/O.NEW.KOKX.SW.Y.0011.170606T2340Z-170607T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
740 PM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 2:03 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 4, 2:03 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service New York NY
203 PM EDT Sun Jun 4 2017

.SYNOPSIS...
Low pressure will track through the Great Lakes region today
with its attending warm front lifting towards the area. This
front will remain nearby through Monday as a secondary area of
low pressure develops along the Mid-Atlantic coast. This low
will pass south and east of Long Island Monday night. Unsettled
weather may linger through the rest of the week as an upper
level low spins over the Northeast.

&&

.NEAR TERM /THROUGH TONIGHT/...
Forecast is generally on track. A shortwave approaches from the
NW. Meanwhile, sfc low pres will move through the Great Lakes
region with its attending warm front lifting towards the area
from the southwest. Models are in good agreement with tracking
rain from west to east through tonight. There is some uncertainty
with just how far S the pcpn gets, although models are implying
that the best forcing (strong h85-h7 frontogenesis) tracks from
the Hudson Valley through CT. As such, have altered pops so
that highest chcs reside over nrn portions of the area with chc
in NYC and western Long Island. Elevated instability increases
tonight so have schc tstms included.

Now that clouds have moved in, temps will struggle to rise much
from mid 60s to around 70. Lows in the mid 50s to around 60.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
Guidance is in good agreement at H5 through Monday with another
upper level closed low dropping into the NE from Canada. The
warm front may bisect the area for a brief period tonight into
Monday...but a secondary area of low pres is forecast to develop
near the Mid-Atlantic coast while ridging begins to nose in from
the NE. This will allow the boundary to sink back to the S with
a NE flow developing. The secondary low will track along this
boundary passing to the S and E of Long Island Mon night.

The North American models (GFS/NAM/CMC) are all in agreement
with the slower progression of the upper low as compared to the
EC. Have sided with consensus and forecast reflects a slower
movement to the east. With the exception of the low passing to
the south Mon night...am having a hard time believing the QPF
fields Monday based on the upper pattern and dynamics so have
scaled back to chc pops for much of the area. Instability is
very weak but if lapse rates steepen just a bit Mon aftn could
have some tstms develop...thus have maintained the mention from
NYC and points N and W. NE flow would provide a much more stable
airmass to the east. Have also removed enhanced wording as
better instability/dynamics are further west.

Mid levels dry out late Mon night...but very saturated so light
rain/drizzle/fog a possibility into Tue. The slower progression
of the upper level low also slows down the occluded front which
doesn't look to move through until Tue night. Soundings are
indicating drier air below H95 Tue night which would limit
fog...but there could be light rain or drizzle CT/LI with the
chc of showers to the west as the front moves into the area.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Latest ECMWF has trended toward GFS with the idea of the upper
low lingering over the area rather than moving to the east mid
to late week. Forecast does have mainly diurnal chance PoP
during most of that time frame.

Uncertainty creeps in later in the week, with the ECMWF showing
a more progressive flow aloft, the upper low pulling off to the
east along with an associated offshore surface low, and warmer
days Friday/Saturday with a slow moving cold frontal approach,
while the GFS is slower, showing this cold frontal approach
holding off until Saturday. Sided with the ECMWF here which has
shown run-to-run consistency.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A warm front approaches from the south and west, then lingers
near the terminals tonight.

VFR through this evening with some light rain. Conditions then
lower to MVFR and possibly IFR around or just after sunset at
Lower Hudson Valley and southern Connecticut terminals. Across
the NYC/Long Island terminals, it should take a little longer to
fall to MVFR and eventually IFR. IFR conditions could move into
these areas by 06z. Some light rain and drizzle should develop
after midnight. Can not rule out a brief isolated rumble of
thunder tonight, however timing and placement of any development
too low to include in the the TAFs. Also, forecast guidance is
not in good agreement on how low visibilities fall tonight in
areas of fog. Will go with MVFR vsbys tonight. However, this
will need to be monitored.

SE become light and variable overnight. By Monday morning, winds
increase a bit any take on a Southeast direction once again.

.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.Monday afternoon...IFR or MVFR cigs. Showers possible with
slight chance of thunder.
.Monday night-Wednesday....MVFR or lower possible in light rain or
drizzle and fog.
.Wednesday night-Thursday...Return to VFR possible, with
isolated showers.
.Friday...VFR.

&&

.MARINE...
A warm front approaches from the south and west. The warm front
will remain near or just south of the waters through early next
week. Conditions will remain below SCA levels into Monday. An
area of low pressure develops to the south Monday night and then
passes to the east. Behind the low, an increasing pressure
gradient may increase winds to SCA levels on the eastern waters
and build ocean seas to 5+ ft. These elevated seas could persist
into Wednesday. Otherwise, sub-SCA conditions are anticipated
into the middle of the week.

&&

.HYDROLOGY...
Average QPF through Tuesday ranges from 0.30 to 1.25 inches,
with the higher amounts well inland and out east. Most of this
rainfall should fall over a long enough duration to preclude
hydrologic impact.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...Goodman/24
NEAR TERM...24/PW
SHORT TERM...24
LONG TERM...Goodman/24
AVIATION...BC
MARINE...DS/PW
HYDROLOGY...Goodman/24
Hazardous weather outlook, Jun 4, 4:53 AM EDT, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
453 AM EDT Sun Jun 4 2017

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-050900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
453 AM EDT Sun Jun 4 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-050900-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
453 AM EDT Sun Jun 4 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.